# SDR DALA2024121811807

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CRACK ON TI-ANGLE LOC FR42 RH SIDE HYDRAULIC COMPARTMENT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED TI-ANGLE LOC. FR42 RH SIDE HYDRAULIC COMPARTMENT LOWER FUSELAGE PCW AA CARD 5353-01006-03. (0716113)
